THE EFFECTIVENESS OF CORPORATE BANKRUPTCY MODELS


Other Titles:
SKUTECZNOŚĆ MODELI UPADŁOŚCI PRZEDSIĘBIORSTW
Issue Date:
2016-01
Publication Type:
Journal Article
Record Identifier:
http://ageconsearch.umn.edu/record/265227
ISSN:
2083-3725
Language:
English
Published in:
Economic and Regional Studies (Studia Ekonomiczne i Regionalne), Volume 09, Number 1
Page range:
5-17




 Record created 2017-11-17, last modified 2018-04-02

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)